| Model Number |
CYF-5R |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, a definitive root cause of the dirty objective lens could not be determined, however, the issue was likely the result of insufficient device cleaning/reprocessing, handling and or external factors.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The cysto-nephro fiberscope was returned to the service center with a report of a foggy lens.This does not indicate an mdr reportable event, however, a reportable failure was found during testing at the service center.During inspection of the device, dirt/foreign material was found on the objective lens, likely due to insufficient device cleaning/reprocessing.There was no patient involvement, and no harm was reported as a result of the event.